# SDR IPXA10658998

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Engine: Ge CF680C2B6F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 SKIN DENTS AT STA 450 JUST FWD OF LWR FWD CARGO DOOR CUTOUT.  DENTS ARE IN CLOSE PROX TO EACH OTHER.  REPAIRED IAW EO B767-5330-36821-B.
